Arkiv för Matematik

  • Ark. Mat.
  • Volume 21, Number 1-2 (1983), 217-228.

Determination of invariant convex cones in simple Lie algebras

Stephen M. Paneitz

Full-text: Open access

Article information

Ark. Mat. Volume 21, Number 1-2 (1983), 217-228.

Received: 15 August 1981
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1983 © Institut Mittag Leffler


Paneitz, Stephen M. Determination of invariant convex cones in simple Lie algebras. Ark. Mat. 21 (1983), no. 1-2, 217--228. doi:10.1007/BF02384311.

Export citation


  • Borel, A. and Tits, J., Groupes réductifs, Inst. des Haut. Études Scient., Publ. Math., No27 (1965), pp. 659–754.
  • Eggleston, H., Convexity, Cambridge University Press, 1958.
  • Harish-Chandra, Representations of semisimple Lie groups VI, Amer. J. Math., vol. 78 (1956), pp. 564–628.
  • Helgason, S., Differential geometry, Lie groups, and symmetric spaces, Academic Press, New York, 1978.
  • Horn, A., Doubly stochastic matrices and the diagonal of a rotation matrix, Amer. J. Math., vol. 76 (1954), pp. 620–630.
  • Koranyi, A. and Wolf, J., Realization of hermitian symmetric spaces as generalized halfplanes, Ann. of Math., vol. 81 (1965), pp. 265–288.
  • Konstant, B., On convexity the Weyl group and the Iwasawa decomposition, Ann. scient. Éc. Norm. Sup., 4e série, t. 6 (1973), pp. 413–455.
  • Krein, M. G. and Daleckii, J. L., Stability of solutions of differential equations in Banach space, Translations of Math. Monographs, vol. 43, American Mathematical Society, 1974.
  • Moore, C., Compactifications of symmetric spaces II: the Cartan domains, Amer. J. Math., vol. 86 (1964), pp. 358–378.
  • Olshansky, G., Invariant cones in Lie algebras Lie semigroups, and the holomorphic discrete series, Func. Anal. and Appl. vol. 15, no. 4 (1981).
  • Paneitz, S. and Segal I., Quantization of wave equations and hermitian structures in partial differential varieties, Proc. Nat. Acad. Sci. USA, vol. 77, no. 12 (December 1980), pp. 6943–6947.
  • Paneitz, S., Invariant convex cones and causality in semisimple Lie algebras and groups, J. Func. Anal., vol. 43, no. 3 (1981) pp. 313–359.
  • Paneitz, S., in Lecture Notes in Mathematics, vol. 905, Springer-Verlag, 1982.
  • Segal, I. E., Mathematical cosmology and extragalactic astronomy, Academic Press, New York, 1976.
  • Vinberg, E., Invariant convex cones and orderings in Lie groups Func. Anal. and Appl., vol. 14, no. 1 (1980), pp. 1–10.
  • Paneitz, S., Analysis in space-time bundles III. Higher spin bundles J. Func. Anal., in press.